Almost commuting matrices with respect to the rank metric

Elek, Gabor and Grabowski, Łukasz (2021) Almost commuting matrices with respect to the rank metric. Groups, Geometry, and Dynamics, 15 (3). pp. 1059-1083. ISSN 1661-7207

Full text not available from this repository.

Abstract

We show that if A1, A2, . . . , An are square matrices, each of them is either unitary or self-adjoint, and they almost commute with respect to the rank metric, then one can find commuting matrices B1, B2, . . ., Bn that are close to the matrices Ai in the rank metric.

Item Type:
Journal Article
Journal or Publication Title:
Groups, Geometry, and Dynamics
Uncontrolled Keywords:
/dk/atira/pure/subjectarea/asjc/2600/2608
Subjects:
ID Code:
153599
Deposited By:
Deposited On:
12 Apr 2021 15:20
Refereed?:
Yes
Published?:
Published
Last Modified:
19 May 2022 16:05